On the rate of convergence of stochastic approximation procedures

Authors

  • V. A. Koval

Abstract

The rate of convergence of a linear stochastic approximation procedure in Rd is studied under fairly general assumptions on the coefficients of the equation.

Published

25.08.1994

Issue

Section

Research articles

How to Cite

Koval, V. A. “On the Rate of Convergence of Stochastic Approximation Procedures”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 8, Aug. 1994, pp. 997–1002, https://umj.imath.kiev.ua/index.php/umj/article/view/5652.